Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What cause of bump on vagina after sex ?

I m 18 years of age, 5 5 and 145 lbs. I did have sex about 3 days ago in a pool, but i would hate to think he had any STD s . I have a pea sized bump right on the inside of my labia it s sore as if i cut it. But i haven t shaved in about a week. I haven t been taking the best showers, and i was on my dirt bike the past two days. I was wondering if there is any idea you think it could be other than an STD. It s nothing like warts and it s a hard bump.
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
It's possible that it can be an ulcer due to an STD which you must rule out at the Clinic. It could also be a Bartholin cyst which needs to be excised to prevent infection, Maintain hygiene in the area. Drink enough water. You need to visit the Gynaecologist to get evaluated on this.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor